Fertility Friends Support Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
847 Posts
Discussion Starter · #1 ·
I been using Suprecur via injection for 3 weeks tommorrow.

I have the flushes, headaches, tender ovaries now etc, now over last week i have been feeling sicky and also diaorrea, is this normal? my stomach constantly gurgles and i have to rush to loo, on several occasions this has happened.

I gave a urine sample in at docs monday, for "leaking urine" as i have also experienced this over last few weeks but can't call till tonight as doc not seen results.

Is this all related?

Thanks 4 help  ::)

Zoe x
 

·
Registered
Joined
·
212 Posts
Zoe,

I know I'm not the nurse but I've been going through the mill on this cycle. Did IVF last year, and it was a breeze-got 17 eggies from barely twinging ovaries and about 1 headache.

This time-Headaches most days, early on in d/r night sweats, although they seem to have disappeared following stims starting. I have felt terribly washed out and sooooo tired-falling asleep anytime. I had sickness on monday but this was definitely a bug, as found out yesterday my whole family got it (we were together saturday), only one who didn't get it was DH!!!

My ovaries are going for it now, but I am on stims.

I will be interested to see what the nurse thinks.

I would agg that I had a 3 hour infusion of IVIG for immune issues on 29 Sept, so that may have contributed to some of the feelings.

Take care

Love
Helen
x
 

·
Registered
Joined
·
7,657 Posts
Hi Zoe,

Nearly all drugs can cause some sort of side effect - mainly being loose stools - i would suggest seeing your GP though as it sounds as if you may have caught a bug seeing as it is happening as frequent, although it could all simply just be related to your medication.

Best to get is sorted out with your GP.

Mel

 
1 - 3 of 3 Posts
Top